# SDR DXTA2010022604005

- Difficulty date: February 25, 2010
- Submitted: February 26, 2010
- Operation: Air carrier
- Aircraft: N364QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800062
- Aircraft time: 3,413 hours, 2,300 cycles
- Engine: Pwc PW306C
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Switch
- Part number: 69481013
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, LT MAIN DID NOT RETRACT.  UNLOCK LIGHT ON.  R & R LT UPLOCK SWITCH IAW MM 32-60-00, OPS CHECK GOOD. NO DISC NOTED. ALSO FOUND NOSE STRUT NEEDED TO BE SERVICED, SERVICED NOSE STRUT IAW 32-20-00-600 CYCLED LANDING GEAR. OPS CHECK GOOD, NO DISC NOTED.
